MathSciNet Relay Station
MathSciNet bibliographic data
MR2449057 (2009h:91004) 91A05 (35J60 35J70 49N70 91A23)
Peres, Yuval; Schramm, Oded; Sheffield, Scott; Wilson, David B. Tug-of-war and the infinity Laplacian. J. Amer. Math. Soc. 22 (2009), no. 1, 167–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement